# SDR 98FDEA00764

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052213
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT T/O ROLL JUST AFT TOGA ACTIVATED ECAM ALERT NR 2 ENGINE REVERSE PRESSURIZED APPEARED.  MASTER CAUTION ILLUM.  *S/D* REMOVED AND REPLACED NR 2 ENG PILOT VALVE PER MM 78-10-01, OPS CK NORMAL.
